×

Feuilletages ayant la propriété du prolongement des homotopies. (French) Zbl 0186.57301


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A. BOREL, Impossibilité de fibrer une sphère par un produit de sphères, C.R. Acad. Sc. Paris, 231 (1950), 943-945. · Zbl 0039.19201
[2] Séminaire H. CARTAN, (1950-1951), Cohomologie des groupes, Suite spectrale, Faisceaux.
[3] C. EHRESMANN, Sur LES espaces fibrés différentiables, C.R. Acad. Sc., Paris, 224, (1947), 1611-1612. · Zbl 0029.42001
[4] S. EILENBERG et N. STEENROD, Foundations of algebraic topology. Princeton Univ. Press, (1952). · Zbl 0047.41402
[5] H. FREUDENTHAL, Uber die enden topologischer raume und gruppe, Mat. Zeit., 33, (1951), 692-713. · Zbl 0002.05603
[6] C. GODBILLON, Topologie fine et ensemble semi-simplicial associés à une relation d’équivalence, C.R. Acad. Sc. Paris, 262, (1966), 817-818. · Zbl 0141.40203
[7] C. GODBILLON, Relation d’équivalence et prolongement des homotopies. C.R. Acad. Sc. Paris, 262, (1966), 856-858. · Zbl 0141.40204
[8] C. GODBILLON, Généralisation d’un théorème sur LES fibrés en sphères. C.R. Acad. Sc. Paris, 262, (1966), 1152-1153. · Zbl 0151.31603
[9] C. GODBILLON, Cohomologie à l’infini des espaces localement compacts. applications, C.R. Acad. Sc. Paris, 264, (1967). · Zbl 0147.23301
[10] C. GODBILLON, Holonomie transversale, C.R. Acad. Sc. Paris, 264, (1967). · Zbl 0168.44402
[11] C. GODBILLON et G. REEB, Fibrés sur le branchement simple, A paraître dans Ens. Math. · Zbl 0156.21703
[12] A. HAEFLIGER, Sur LES feuilletages des variétés de dimension n par des feuilles fermées de dimension n — 1, Coll. Top. Strasbourg, (1955). · Zbl 0068.16206
[13] A. HAEFLIGER, Structure feuilletée et cohomologie à valeurs dans un faisceau de groupoïdes, Comm. Math. Helv., 32, (1958), 248-329. · Zbl 0085.17303
[14] A. HAEFLIGER, Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa, 16, (1964), 367-397. · Zbl 0122.40702
[15] A. HAEFLIGER et G. REEB, Variétés (non séparées) à une dimension et structures feuilletées du plan, Ens. Math., 3, (1957), 107-125. · Zbl 0079.17101
[16] S. T. HU, Homotopy theory, New York Acad. Press, (1959). · Zbl 0088.38803
[17] G. REEB, Sur certaines propriétés topologiques des variétés feuilletées, Act. Sc. et Ind., Hermann, Paris, (1952). · Zbl 0049.12602
[18] G. REEB, Sur la théorie générale des systèmes dynamiques, Ann. Inst. Fourier, 6, (1955), 89-115. · Zbl 0071.11001
[19] J. P. SERRE, Homologie singulière des espaces fibrés, Ann. of Math., 54, (1951), 425-505. · Zbl 0045.26003
[20] N. STEENROD, The topology of fibre bundles, Princeton Univ. Press, (1951). · Zbl 0054.07103
[21] M. ZISMAN, Quelques propriétés des fibrés au sens de kan. Ann. Inst. Fourier, 10, (1960), 345-457. · Zbl 0094.17202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.